# SDR SIMA200109103

- Difficulty date: April 1, 2001
- Submitted: May 22, 2001
- Operation: Air carrier
- Aircraft: N305AE
- Make and model: Saab 340B
- Aircraft serial: 340B305
- Propeller: Rotol R3544123F13
- System (JASC): 6140 · Propeller Indication System
- Part: Beta Tube
- Part number: 8147994
- Part serial: 0007025
- Condition: Failed
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

BOS - FLT 4862 - AFTER TAKEOFF, LEFT PROP SPEED INDICATION FAILED.  ALL OTHER PARAMETERS WERE NORMAL.  AIR TURN BACK TO BOS.  REMOVED AND REPLACED BETA TUBE.  (M)
